# SDR SWAA2024040356902

- Difficulty date: February 27, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DELAMINATION ON L/H O/B AFT FLAP LOWER SURFACE 1.7' TO 3.0' FROM I/B END; 4.5' TO 11.0' FROM T/E.<[01] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22-000-801 AND AMM 27-51-22-400-801
